# SDR EE4Y2025040322124

- Difficulty date: April 3, 2025
- Submitted: April 3, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 45,632 hours, 29,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION WE FOUND THE FUSELAGE SKIN WITH TWO SCRATCHES LOCATED BETWEEN STRINGER 01L AND 01R, JUST FORWARD TO FR 60. THE SCRATCHED AREAS WERE REWORKED BY BLEND OUTS IN ACCORDANCE WITH THE SRM 51-10-03. SINCE BLENDED AREAS ARE LOCATED IN A NON-DAMAGE ALLOWED AREA AS PER SRM 53-22-01 AD51, DUE TO THIS FACT THE DISCREPANCIE WAS REPAIRED IAW EMB ETD2025-190-902018 AND COOPESA ENGINEERING ORDER COO-EO-2025-21727 DTD FEB 18 2025.
